Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A direct geometric proof of the Lefschetz fixed point formulas


Authors: John D. Lafferty, Yan Lin Yu and Zhang Weiping
Journal: Trans. Amer. Math. Soc. 329 (1992), 571-583
MSC: Primary 58G10; Secondary 58G11
MathSciNet review: 1022168
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the Lefschetz fixed point formulas of Atiyah, Singer, Segal, and Bott for isometries by using the direct geometric method initiated by Patodi.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58G10, 58G11

Retrieve articles in all journals with MSC: 58G10, 58G11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1022168-9
PII: S 0002-9947(1992)1022168-9
Article copyright: © Copyright 1992 American Mathematical Society